# SDR CALA2025110911006

- Difficulty date: November 9, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N78013
- Make and model: Boeing 777224
- Aircraft serial: 29861
- Aircraft time: 122,339 hours, 12,677 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER TD VERY STRONG SMELL OF FUEL AT 2L AND BY SEVERAL FAS PERFORMED ENG RUN ON BOTH ENG AND PACKS (INCLUDING APU) INDIVIDUALLY FOR ISOLATION PURPOSES COULDN'T DUPLICATE FAULT AND OPS NORMAL AT THIS TIME REF 71-05 TASK 811 & 21-00 TASK 808. ADD EMP:U028618 UPDATING SDR REPORT PRECAUTIONARY
